MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 36"(90CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 36"(90CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y967H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.No product is available for return.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported an animal procedure was performed on an unknown date and suture was used.The material started splitting.They had to grab a new one.No adverse impact patient/user.Additional information has been requested.

Brand Name
MONOCRYL SUTURE 36"(90CM) 0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24387607
Report Number2210968-2026-01774
Device Sequence Number16093926
Product Code GAN
UDI-Device Identifier10705031059993
UDI-Public(01)10705031059993(17)290531(10)101LU0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY967H
Device Lot Number101LU0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown